# SDR QXEA200501243

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 10,730 hours, 11,542 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2395: APU WAS RUNNING ABOUT 2 MINUTES.  STARTED TO HEAT CABIN RAPIDLY, THEN SMOKEY HAZE FILLED THE CABIN.  TURNED OFF APU.  MAINTENANCE DEFERRED PER MEL 49-00-1, RSI 352431.  MAINTENANCE REMOVED AND REPLACED THE APU IAW MTC 6492001. OPS CHECK GOOD. RAN BLEEDS FULL HOT. NO HAZE NOTED. CLEARS RSI #352431. AIRCRAFT RETURNED TO SERVICE.
